Sleeping problems

Discussion in 'Cambridge Weight Plan' started by mummypower, 5 December 2007 Social URL.

  1. mummypower

    mummypower Just call me Anne x

    Posts:
    291
    Likes Received:
    18
    Start Weight:
    15st0lb
    Current Weight:
    10st4lb
    Goal Weight:
    8st13lb
    Lost(%):
    4st10lb(31.43%)
    Diet:
    Dukan
    Hello, I have been having trouble getting to sleep at night, just can't shut off, I have resorted to taking sleep aid tablets wich are basically an antihistamine, but they dehydrate and make you groggy in the morning!:confused:
    Is this another side effect of the diet, or is it me being hyper?!!!:rolleyes:
     
  2. Avatar

    MiniMins.com Matched Content

  3. blue_grapefruit

    blue_grapefruit Gold Member

    Posts:
    5,390
    Likes Received:
    185
    Fist time i SS'd i could sleep for days at a time, this time i'm having issues sleeping. I have started reading in bed again, not only does it relax me and help me sleep, but it gives me 20 mins in my own little world.
    I got addicted to sleeping tablets a few years ago, not going there again :D
     
  4. amethyst

    amethyst Banned

    Posts:
    2,390
    Likes Received:
    17
    Start Weight:
    18st0lb
    Current Weight:
    17st6lb
    Goal Weight:
    10st5lb
    Lost(%):
    0st8lb(3.17%)
    Diet:
    CD
    The only thing that helps me sleep is to watch tele and fall asleep that way.. i put the timer on the tv so it doesnt wake up...
     
  5. Kippaxmum

    Kippaxmum Back on the wagon

    Posts:
    618
    Likes Received:
    12
    Start Weight:
    14st0lb
    Current Weight:
    13st3lb
    Goal Weight:
    10st7lb
    Lost(%):
    0st11lb(5.61%)
    Diet:
    Cambridge
    Is this another side effect of the diet, or is it me being hyper?!!!:rolleyes:

    Anne, if your hyper - so am I! I struggle to get to sleep so do occasionally read in bed before nodding off. I hate having to get up in the mornings too lol. Luckily I have a good sleeper.

    Are you still ss'ing???
    Anyway, I am not sure if it is another 'side effect' but I am exactly the same. HOpefully a cdc will be along soon.

    Donna
    xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...